HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Singularities of tangent surfaces to directed curves

This item is licensed under: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
Ishikawa-Yamashita-directed--revised.pdf112.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/76172

Title: Singularities of tangent surfaces to directed curves
Authors: Ishikawa, G. Browse this author →KAKEN DB
Yamashita, T. Browse this author
Keywords: Affine connection
Geodesic
Frontal
Open swallowtail
Issue Date: 1-Feb-2018
Publisher: Elsevier
Journal Title: Topology and its applications
Volume: 234
Start Page: 198
End Page: 208
Publisher DOI: 10.1016/j.topol.2017.11.018
Abstract: A directed curve is a possibly singular curve with well-defined tangent lines along the curve. Then the tangent surface to a directed curve is naturally defined as the ruled surface by tangent geodesics to the curve, whenever any affine connection is endowed with the ambient space. In this paper the local diffeomorphism classification is completed for generic directed curves. Then it turns out that the swallowtails and open swallowtails appear generically for the classification on singularities of tangent surfaces. (C) 2017 Elsevier B.V. All rights reserved.
Rights: ©2017 This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
http://creativecommons.org/licenses/by-nc-nd/4.0/
Type: article (author version)
URI: http://hdl.handle.net/2115/76172
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University